MAUDE Adverse Event Report: CETERIX ORTHOPAEDICS, INC NOVOSTITCH PRO, SIZE 20; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

CETERIX ORTHOPAEDICS, INC NOVOSTITCH PRO, SIZE 20; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number CTX-A003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a meniscal arthroscopic procedure, it was noticed during positioning of the second suture that the novostitch was broken.No parts were left inside the patient.The procedure was resumed, with a non-significant surgical delay, using an equivalent s+n back-up.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H10 h3, h6: the reported device was received for evaluation.A visual inspection of the returned device found that it is not in its original packaging.The device was returned with the articulation bar for the top jaw fractured.There is biological debris on the device, and the lower jaw is intact.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with component failure.Factors that could have contributed to the reported event include excessive force on the device, attempted correction of a damaged device, or an inadvertent impact event inconsistent with normal use.Based on this investigation, the need for corrective action is not indicated.

Brand Name
NOVOSTITCH PRO, SIZE 20
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer (Section G)
CETERIX ORTHOPAEDICS, INC
6500 kaiser dr ste 120
fremont CA 94555
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key23166956
Report Number3009131204-2025-00016
Device Sequence Number12982220
Product Code GAT
UDI-Device Identifier00853541006112
UDI-Public853541006112
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCTX-A003
Device Lot NumberM240217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown